Convergence and symmetry of infinite products of independent random variables
AbstractLet X1,X2,... be a sequence of independent random variables. Under very general assumptions we find necessary and sufficient conditions for the product (normalized product) of the Xi's to converge weakly to a random variable, and for the limiting distribution to be symmetric about zero.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 55 (2001)
Issue (Month): 1 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Galambos, J. & Simonelli, I., 2003. "Comments on a recent limit theorem of Quine," Statistics & Probability Letters, Elsevier, vol. 63(1), pages 89-95, May.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.